# SDR UPS97223121

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doors
- Part number: 65217065
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING BOOST PUMP ACCESS DOORS NR 7501, 7502 ARE CORRODED.  DOORS REPLACED IAW T/C C57-571-01-2D.
